How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Doctor (MD)
Category: Health
Satisfied Customers: 64363
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

hiya - im on hormones Estrodoil 6mg + progestorone 200mg i

This answer was rated:

hiya - im on hormones Estrodoil 6mg + progestorone 200mg i take asprin each day to deal with any possobility of DVT - i have pain in my left bosept it is not shooting i have no pain in my chest.

Should this be a course for concern

Rebecca
Hello
Pain in the bicep is most likely muscular
not DVT
dVT would have swelling, and the swelling would tend to pit...leave dents when pressed.

Not always, but nearly always.

You should have a baseline EKG done, but this is also not typical of heart.

Have your doctor look at it, but more likely muscular pain.
good luck

Let me know if you have further questions, details or need clarification, just use reply.......

DrRussMD and 2 other Health Specialists are ready to help you
Customer: replied 5 years ago.

Thank you for yoru answer - it is reassuring i am diagnosed with GID so am on hormones now for along time - i understand the risks and i panic about things like this esp as im over weight and under huge amounts of domestic stress right now.

 

Becky

Yes
Yoga, phyiscal therapy, palates, exercise at the gym, swimming, any of these would help.
good luck

Let me know if you have further questions, details or need clarification, just use reply.......